Alert archive / New Jersey / Small Craft Advisories in 2017
Small Craft Advisory 43, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 15, 2017, 3:18 AM EDT. It took effect at Apr 16, 2017, 11:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2017, 3:18 AM EDT (07:18 UTC)
- In effect from
- Apr 16, 2017, 11:00 AM EDT
- Expired
- Apr 17, 2017, 3:25 AM EDT
- In force
- 16 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
595 WHUS71 KPHI 150718 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 AM EDT SAT APR 15 2017 ANZ450>455-152200- /O.NEW.KPHI.SC.Y.0043.170416T1500Z-170417T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 318 AM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY. * LOCATION...THE COASTAL OCEAN WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-152200- /O.NEW.KPHI.SC.Y.0043.170416T1500Z-170417T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 318 AM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY. * LOCATION...DELAWARE BAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. * TIMING...THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
990 WHUS71 KPHI 151943 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 PM EDT SAT APR 15 2017 ANZ450>455-160845- /O.EXT.KPHI.SC.Y.0043.170416T1500Z-170417T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 PM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM SUNDAY TO 6 AM EDT MONDAY... * LOCATION...THE COASTAL OCEAN WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...WINDS MAY BRIEFLY REACH SMALL CRAFT ADVISORY CRITERIA THIS EVENING. AFTER A LULL LATER TONIGHT, WINDS WILL INCREASE AGAIN BY LATE SUNDAY MORNING. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING BEFORE RECEDING LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-160845- /O.CON.KPHI.SC.Y.0043.170416T1500Z-170417T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 343 PM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... * LOCATION...DELAWARE BAY. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. * TIMING...THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CMS
341 WHUS71 KPHI 160749 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 AM EDT SUN APR 16 2017 ANZ450>455-162100- /O.CON.KPHI.SC.Y.0043.170416T1500Z-170417T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 AM EDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EDT MONDAY... * LOCATION...THE COASTAL OCEAN WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-162100- /O.CON.KPHI.SC.Y.0043.170416T1500Z-170417T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 349 AM EDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * LOCATION...DELAWARE BAY. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
589 WHUS71 KPHI 161628 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1228 PM EDT SUN APR 16 2017 ANZ450>455-170530- /O.CON.KPHI.SC.Y.0043.000000T0000Z-170417T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1228 PM EDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...THE COASTAL OCEAN WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-170000- /O.CON.KPHI.SC.Y.0043.000000T0000Z-170417T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1228 PM EDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATION...DELAWARE BAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CMS
603 WHUS71 KPHI 162249 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 649 PM EDT SUN APR 16 2017 ANZ430-431-170200- /O.EXT.KPHI.SC.Y.0043.000000T0000Z-170417T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 649 PM EDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * LOCATION...DELAWARE BAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-171000- /O.CON.KPHI.SC.Y.0043.000000T0000Z-170417T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 649 PM EDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...THE COASTAL OCEAN WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
139 WHUS71 KPHI 170140 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 940 PM EDT SUN APR 16 2017 ANZ430-431-170245- /O.CAN.KPHI.SC.Y.0043.000000T0000Z-170417T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 940 PM EDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ON THE DELAWARE BAY REMAIN BELOW 25 KNOTS. $$ ANZ450>455-171000- /O.CON.KPHI.SC.Y.0043.000000T0000Z-170417T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 940 PM EDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...THE COASTAL OCEAN WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
613 WHUS71 KPHI 170725 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 AM EDT MON APR 17 2017 ANZ450>455-170830- /O.CAN.KPHI.SC.Y.0043.000000T0000Z-170417T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 AM EDT MON APR 17 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 3:15 AM EDT, 3 minutes earlier.
Area forecast discussion, Apr 15, 3:15 AM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
315 AM EDT Sat Apr 15 2017
.SYNOPSIS...
High pressure anchored over the western Atlantic Ocean will
slowly drift out to sea today. Meanwhile, low pressure over the
Central Plains will lift to the northeast, and this will push a
warm front towards the Mid-Atlantic and Northeast later today
and tonight. As that low tracks east towards eastern Canada, it
will then drag a cold front towards the region Sunday afternoon
and Sunday night. High pressure returns for the start of the new
work week, but then a series of low pressure systems will
impact the area for the middle to the end of the new week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High pressure will continue to move offshore today while a warm
front crosses the area this afternoon. Clouds associated with
the warm front will increase over the area but only a few sct
showers will occur this afternoon. Temperatures will climb into
the low/mid 60s north and low 70s south. It is possible that
higher temps may occur across Delmarva if clouds break up behind
the warm front and the sun returns before setting.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
The warm and humid air mass behind the warm front will be
across the area tonight. Except for a few evening showers.
little, if any, precipitation is expected overnight. Patchy fog
may develop close to the waters with the increasing dew point
temperatures exceeding the water temps (48-54 deg). Winds will
be southerly at 5 to 10 mph overnight.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Temperatures warm to well above normal levels on Sunday, and
then scattered showers and thunderstorms are possible as a cold
front works its way across the region. Quiet and cooler
conditions will start the new week, and then a prolonged period
of unsettled weather is on tap for the middle to the end of the
week.
Upper level ridging just west of the Appalachians will flatten
out on Sunday low pressure tracks into eastern Canada and drags
a cold front into the region. Deep SW flow ahead of that front
will usher an unseasonably warm and humid airmass into the
Northeast and Mid- Atlantic on Sunday. 1000-500 mb thicknesses
will build to 560-565 dam, along with 850 MB temps around +12C.
This results in max surface temperatures well into the 80s for
much of SE PA and central and southern NJ. For the Delmarva,
highs will top off in the upper 80s, and for the Poconos and
northern NJ, highs will top off in the 70s to around 80.
Although these highs will be around 20 degrees above normal,
they should fall short of setting records. SE winds will be
gusty, as there will be a well mixed layer with 35-40 KT winds
at the top of the mixed layer. This results in 15-20 MPH with
with 20-30 MPH gusts.
Cold front slowly works its way east throughout the day Sunday
and into Sunday night, and probably will not clear southern
portions of the CWA until late Sunday night or early Monday
morning. Some mid- level shortwave energy will approach late
Sunday afternoon or early Sunday evening, and this may be enough
to touch off some afternoon/evening showers and thunderstorms.
Because of the hot and humid conditions, there should be a good
deal of CAPE, as latest GFS indicating upwards of 1500 J/kg SB
CAPE across central NJ and SE PA, mainly areas away from the
coasts, and between 750-1000 J/KG CAPE across the Delmarva and
southern NJ. However, there does not seem to be much in the way
of upper level support for widespread thunderstorm development.
Will keep PoPs capped at chance. Best chances for showers and
thunderstorms should be from 6pm-midnight on Sunday. Going
through Sunday night, with loss of diurnal heating, and with a
loss of upper level support, most storms should taper off.
Models seem to be slowing down the timing of the front as it
passes south through the Delmarva. Few lingering showers may be
possible across MD/DE and extreme southern NJ into Monday
morning. Otherwise, high pressure builds into the OH Valley.
Highs drop off by about 10- 12 degrees on Monday as compared to
Sunday, and skies clear out. The high builds nearly overhead on
Tuesday, and even cooler air builds east with highs topping off
in the upper 50s in the Poconos and in the low to mid 60s
elsewhere.
High pressure moves offshore Tuesday night. From there, the
first in a series of low pressure systems will pass through the
region on Wednesday, followed by a weaker low on Thursday, and
then a stronger low on Friday. Will carry chance PoPs for the
region starting on Wednesday and keeping chance PoPs in the
forecast through at least Friday.
Temperatures during this time will run from near to slightly
above normal levels.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
VFR conditions expected in most areas, most of the day today,
however some of the guidance is indicating that some lower
clouds MVFR are possible this afternoon as the warm front
crosses through. Confid in this is not the best, but we did
still keep it in the latest TAF for consistency. The NAM mos
guidance is somewhat more robust with the lower cigs this
afternoon. Both the GFS/NAM are indicating poorer flying weather
tonight once we are totally in the warm sector and the low
level moisture increases over the area. Models are indicating
that a isolated shower is possible later today. The probability
of this seems low enough to keep out of the TAFS attm. Mostly SE
winds thru the morning, the S or SW winds late this afternoon
thru tonight.
OUTLOOK...
Sunday and Sunday night...Patchy lingering MVFR/IFR fog/stratus
Sunday morning, especially near the coasts. Otherwise, VFR.
Showers and thunderstorms possible Sunday afternoon/evening. SW
winds 15-20 KT with gusts up to 25 KT, becoming W 5-10 KT Sunday
evening.
Monday and Tuesday...VFR overall. Northwest winds 10-15 knots
Monday, becoming north to northeast Monday night and
diminishing, then east to southeast 10 knots or less Tuesday.
Wednesday...Sub-VFR conditions possible in -SHRA. SE winds
around 10 knots.
&&
.MARINE...
A period of increasing winds and seas beginning this morning as
a warm front crosses the area. The warmer temperatures over the
colder water should preclude deep mixing, so we will try to
keep the gusts below SCA flag criteria for now. Seas may
approach 5 ft by dawn Sunday. Mostly fair weather this morning
with a few sct showers psbl this afternoon. Fair tonight, except
areas of fog developing overnight.
OUTLOOK...
Sunday and Sunday night...Potentially dense fog could linger on
the ocean waters into Sunday afternoon. Otherwise, a Small
Craft Advisory will be issued mainly for Sunday afternoon. The
pressure gradient tightens, resulting in 25 KT wind gusts and 5
foot ocean seas. A cold front approaches late Sunday and passes
south of the waters late Sunday night, possibly touching off
afternoon and evening showers and thunderstorms.
Monday and Tuesday...NW winds 5-10 KT on Monday will become NE
Monday night, and then becomes E 10-15 KT on Tuesday. Conditions
should be below SCA criteria.
Wednesday...SE winds 10-15 KT with gusts up to 20 KT. Ocean
seas may build to 5 ft Wednesday afternoon.
&&
.CLIMATE...
Despite warmer than average high temperatures on Sunday, record
high temperatures should be safe. Highs on Sunday are
forecasted to be around 20 degrees above normal, but those
temperatures are anywhere from 5 to 10 degrees below the record.
Here is a list of the record high temperatures for Sunday,
April 16:
ABE...90/2012
ACY...89/2002
GED...89/2002
ILG...92/1896
MPO...85/2012
PHL...90/2002
RDG...90/2012
TTN...91/2012
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 11 AM to 8 PM EDT Sunday for ANZ430-
431-450>455.
&&
Synopsis...MPS
Near Term...O'Hara
Short Term...O'Hara
Long Term...MPS
Aviation...MPS/O'Hara
Marine...MPS/O'Hara
Climate...MPSHazardous weather outlook, Apr 15, 3:10 AM EDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 310 AM EDT Sat Apr 15 2017 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-161000- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 310 AM EDT Sat Apr 15 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-161000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 310 AM EDT Sat Apr 15 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Locally dense fog is possible early Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ431-450>455-161000- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 310 AM EDT Sat Apr 15 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Locally dense fog is possible early Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-161000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 310 AM EDT Sat Apr 15 2017 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MPS
Nearby
Small Craft Advisories in New Jersey, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.